Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013 (2013), Article ID 612954, 4 pages
http://dx.doi.org/10.1155/2013/612954
Research Article

The -Property of Finite Unions of -Metrizable Spaces and Certain Function Spaces

School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan, Shandong 250014, China

Received 27 July 2013; Revised 25 October 2013; Accepted 28 October 2013

Academic Editor: C. Cuevas

Copyright © 2013 Xin Zhang and Hongfeng Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. K. van Douwen and W. F. Pfeffer, “Some properties of the Sorgenfrey line and related spaces,” Pacific Journal of Mathematics, vol. 81, no. 2, pp. 371–377, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. V. Arhangel’skii, “D-spaces and finite unions,” Proceedings of the American Mathematical Society, vol. 132, no. 7, pp. 2163–2170, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. V. Arhangel’skii, “D-spaces and covering properties,” Topology and Its Applications, vol. 146/147, pp. 437–449, 2005. View at Publisher · View at Google Scholar · View at MathSciNet
  4. A. V. Arhangel’skii and R. Z. Buzyakova, “Addition theorems and D-spaces,” Commentationes Mathematicae Universitatis Carolinae, vol. 43, no. 4, pp. 653–663, 2002. View at Google Scholar · View at MathSciNet
  5. R. Z. Buzyakova, “Hereditary D-property of function spaces over compacta,” Proceedings of the American Mathematical Society, vol. 132, no. 11, pp. 3433–3439, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  6. G. Gruenhage, “A note on D-spaces,” Topology and Its Applications, vol. 153, no. 13, pp. 2229–2240, 2006. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L.-X. Peng, “The D-property of some Lindelöf spaces and related conclusions,” Topology and Its Applications, vol. 154, no. 2, pp. 469–475, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  8. L.-X. Peng, “A note on D-spaces and infinite unions,” Topology and Its Applications, vol. 154, no. 11, pp. 2223–2227, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  9. L.-X. Peng, “On spaces which are D, linearly D and transitively D,” Topology and Its Applications, vol. 157, no. 2, pp. 378–384, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  10. W. G. Fleissner and A. M. Stanley, “D-spaces,” Topology and Its Applications, vol. 114, no. 3, pp. 261–271, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. T. Soukup and P. J. Szeptycki, “The union of two D-spaces need not be D,” Fundamenta Mathematicae, vol. 220, no. 2, pp. 129–137, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  12. D. T. Soukup, “Constructing aD, non-D-spaces,” Topology and Its Applications, vol. 158, no. 10, pp. 1219–1225, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  13. P. J. Nyikos, “D-spaces, trees, and an answer to a problem of Buzyakova,” Topology Proceedings, vol. 38, pp. 361–373, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. O. T. Alas, L. R. Junqueira, and R. G. Wilson, “Dually discrete spaces,” Topology and Its Applications, vol. 155, no. 13, pp. 1420–1425, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. J. C. Martínez and L. Soukup, “The D-property in unions of scattered spaces,” Topology and Its Applications, vol. 156, no. 18, pp. 3086–3090, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. L.-X. Peng, “On finite unions of certain D-spaces,” Topology and Its Applications, vol. 155, no. 6, pp. 522–526, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Z. Yu and Z. Yun, “D-spaces, aD-spaces and finite unions,” Topology and Its Applications, vol. 156, no. 8, pp. 1459–1462, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  18. X. Zhang, H. Guo, and Y. Xu, “Finite unions of D-spaces and applications of nearly good relation,” Discrete Dynamics in Nature and Society, vol. 2013, Article ID 808262, 4 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Dow, H. Junnila, and J. Pelant, “Coverings, networks and weak topologies,” Mathematika, vol. 53, no. 2, pp. 287–320, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. R. Engelking, General Topology, Polish Scientific Publishers, Warsaw, Poland, 1977. View at MathSciNet
  21. R. Arens and J. Dugundji, “Topologies for function spaces,” Pacific Journal of Mathematics, vol. 1, pp. 5–31, 1951. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. A. Rogers and E. Jayne, Eds., Analytic Sets, Academic Press, New York, NY, USA, 1980.
  23. H. Guo and H. Junnila, “D-spaces and thick covers,” Topology and Its Applications, vol. 158, no. 16, pp. 2111–2121, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet